# SDR AALA202403220896

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 42,600 hours, 5,011 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR LEFT HAND LOWER CHORD IS DUE PER EO 5722B008. MODIFICATION OF CENTER WING SECTION FRONT SPAR LEFT HAND LOWER CHORD WAS ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES BOEING SB 777-57A0122.
